# SDR UALA2013070204615

- Difficulty date: June 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,092 hours, 27,507 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Mechanism
- Condition: Dirty
- Location: Elevator Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MORE THAN NORMAL FORE-AFT PLAY IN BOTH YOKES IN BOTH MANUAL AND AUTOPILOT FLT. APPROX 1 INCH.  IAW MM27-31-00, VERIFIED ELEVATOR CONTROL IS ADJUSTED CORRECTLY PG 529.  WHILE TROUBLESHOOTING ELEVATOR FEEL UNIT, FOUND DIRT AND GREASE BUILD UP ON CAM DETENT ROLLER OF ELEVATOR FEEL MECHANISM.  CLEANED MECHANISM AND PERFORMED ELEVATOR FEEL CHECK IAW 27- 31-17, PG 219, PARA 9.  OPS NORMAL AFTER REMOVING RIG PINSE-ST7 AND E-ST6.
